The symbols of an algebra of pseudodifferential operators
- authored by
- Elmar Schrohe
- Abstract
Atiyah and Singer constructed a Frechet operator algebra P∞ by closing a set of zero order pseudodifferential operators on a compact manifold X in the topology generated by all the norms of the spaces L(HS), s real. Each operator in P∞ has a ‘symbol’, a function in C(S*X). Contradicting a statement of Atiyah and Singer and establishing the manifold analogue of a conjecture by H. O. Cordes, it will be shown that each function in C(S*X) is the symbol of an operator in P∞.
- External Organisation(s)
-
Johannes Gutenberg University Mainz
- Type
- Article
- Journal
- Pacific journal of mathematics
- Volume
- 125
- Pages
- 211-224
- No. of pages
- 14
- ISSN
- 0030-8730
- Publication date
- 01.11.1986
- Publication status
- Published
- Peer reviewed
- Yes
- ASJC Scopus subject areas
- General Mathematics
- Electronic version(s)
-
https://doi.org/10.2140/pjm.1986.125.211 (Access:
Open)